# SDR AALA991668

- Difficulty date: November 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70079
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 619
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FORMER RIB CRACKED BETWEEN RIVETS TOP FLANGE OUTBOARD OF L/E KRUEGER FLAP ACTUATOR.  STOP DRILLED AND INSTALLED REPAIR DOUBLER FITTING PER ESO 30595, DATED 11/05/99.  (M)
